New

Numark Max Strength Ibuprofen Pain Relief 10% Gel 50g

Be the first to review this product


  • Topical analgesic and anti-inflammatory. 

  • Ideal for aches, pains and strains. 

Availability: Out of stock

£3.45

Due to the nature of this product, we can only supply a limited number of it as indicated in the drop down menu.

 Key Benefits

Delivery - £2.99 for orders under £60.

Save up to 90% off retail prices.

Call our Pharmacist on 01270 768691.

 

Product Description

Details

Ingredients:

This gel contains Ibuprofen 10% w/w. Also contains: Hydroxyethylcellulose, Sodium hydroxide, Benzyl alcohol, Isopropyl alcohol, Purified water.

Indication:

Formulated for the relief of pain and inflammation.

Directions:

Adults, the elderly and children over 14 years: Squeeze 2 to 5cm of the gel (50 - 125mg of ibuprofen) from the tube and rub into the affected area until absorbed. Apply as necessary, up to a maxiumum of 4 times a day, but not more frequently than every 4 hours. Apply with gentle massage only.

Caution:

Do not exceed the stated dose. If symptoms persist, consult your doctor or pharmacist. Wash your hands after each application. Discontinue use if rash develops. Do not use: If you are allergic to any of the ingredients or you have had a bad reaction (rash, running nose, asthma attack) when taking aspirin or any other medicine known as a non-steroidal anti-inflammatory agent If pregnant or breastfeeding, or if you are taking aspirin or any other pain-killing medicine (unless advised by your doctor) On children under 14 years On broken skin, lips or near the eyes Do not apply plasters or dressings over the gel For external use only.

Chapter:

Pain relief.

Disclaimer:

This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.

Reviews

Write Your Own Review

You're reviewing: Numark Max Strength Ibuprofen Pain Relief 10% Gel 50g

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Quality
Overall

25% off Nicorette Inhalators and Quickmists

25% off

from just £4.29

Ccs Swedish Foot Cream 60ml

upto 25% off selected products

Just £2.90

25% off Scholl Athletes Foot Cream

upto 25% off selected products

from just £4.49

Benacort 64 Micrograms Nasal Spray 10ml

Prevent and relieve hay fever symptoms

Special Price £7.49